# SDR CALA2025041503864

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 109,534 hours, 14,564 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE REST UPPER DOOR 3 EICAS CAUTION SMOKE IS DETECTED IN THE UPPER CREW REST COMPARTMENT AT DOOR 3. WILL NOT RESET CREW REPORTS: ISSUE WAS EICAS MESSAGE ONLY NO SMOKE OR ODOR WAS NOTED. PERFORMED OHAR SMOKE DETECTOR FUNCTIONAL TEST. I.A.W AMM: 26-14-50 REV 103.
